# SDR AALA202111114910

- Difficulty date: November 10, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31550
- Aircraft time: 32,170 hours, 3,708 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Outflow Valve
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER TAKEOFF CABIN WAS NOT PRESSURIZING, SO WE STOPPED CLIMB AT 10,000 FT. AND RETURNED TO JFK, NORMAL LANDING. FORWARD OUTFLOW VALVE HAD FAILED ON THE PREVIOUS DAY AND WAS PLACED ON MEL AND DEACTIVATED. MAINTENANCE FOUND OUTFLOW VALVE  OPEN ON FLIGHT RETURN TO JFK. ACCOMPLISHED DDG 21-00-00-040-939. VALVE DEACTIVATED AT 7% AS PER MEL 21-24A.
